# SDR USAA2012050300002

- Difficulty date: May 2, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 10,109 hours, 8,459 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R DOOR HANDLE HARD TO ARM.  MAINTENANCE LUBRICATED DOOR ARMING CABLE OPERATIONAL CHECK IS GOOD.
